Ketoprofen gel 5% 30g. tuba synthesis

$3.39

Ketoprofen gel 5% 30g. tuba synthesis

5 in stock

Quantity:

SKU: 0228528891 Categories: , , Tags: ,

Description

Composition
Active substance:
100 g of gel contains: Ketoprofen – 2.5 g
Excipients:
Carbomer (carbopol) – 1.5 g; Ethanol (ethyl alcohol) – 32.0 g .; trolamine (triethanolamine) – 2.8 g; Lavender oil – 0.1 g .; Purified water – up to 100 g
Product form:
30 g aluminum tubes or tube laminate.
Each tube with instructions for use placed in a pile of cardboard.
Contraindications
Hypersensitivity to ketoprofen or other nonsteroidal anti-inflammatory drugs, the complete or partial combination of asthma, recurrent nasal and paranasal sinuses polynosis and intolerance of acetylsalicylic acid or other NSAIDs (including history), damage to the skin (moist dermatitis, eczema, infectious abrasions, wounds) at the site of the intended application, the III trimester of pregnancy and lactation, children (under 6 years).
Carefully
Erosive and ulcerative lesions of the gastrointestinal tract expressed human liver and kidney function, chronic heart failure, bronchial asthma, pregnancy I-II trimester, hepatic porphyria, elderly, children up to 12 years.
Dosage
50 mg / g
Indications
Acute and chronic inflammatory diseases of the musculoskeletal system (joint syndrome in exacerbation of gout, rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthritis, osteochondrosis with radicular syndrome, sciatica, inflammation of tendons and ligaments, bursitis, sciatica, lumbago);
Muscular pain of rheumatic and rheumatic origin;
Post-traumatic inflammation of soft tissue and musculoskeletal system (damages and torn ligaments, bruises).
The drug is intended for the symptomatic therapy reduce pain and inflammation at the time of use, does not affect the progression of the disease.
Interaction with other drugs
Since the concentration of drug in plasma is very low, symptoms interactions with other drugs (similar symptoms in systemic administration) are possible only with frequent and prolonged use.
Not recommended simultaneous application of other topical forms (ointments, gels) that contain ketoprofen or other NSAIDs.
Simultaneous administration of acetylsalicylic acid reduces the degree of binding to plasma proteins ketoprofen.
Ketoprofen, like other NSAIDs, may reduce the excretion of methotrexate and help to increase its toxicity.
Interaction with other medicinal products and the impact on their removal are not significant.
Patients taking anticoagulant drugs kumarinsoderzhaschie, recommended treatment under medical supervision.
May increase the action of drugs that cause photosensitivity.
Overdose
Very low systemic absorption of the active ingredient of the drug when applied externally makes practically impossible overdose.
pharmachologic effect
Pharmacodynamics:
Ketoprofen – nonsteroidal antiinflammatory drugs (NSAIDs), anti-inflammatory, analgesic and antipyretic actions associated with the suppression of activity of cyclooxygenase-1 (COX-1) and cyclooxygenase-2 (COX-2) regulating the synthesis of prostaglandins (Pg). When the articular syndrome causes a weakening of arthralgia at rest and during movement, reducing the “morning stiffness” and swelling of the joints.
Ketoprofen does not have a catabolic effect on articular cartilage.
Pharmacokinetics:
When applied topically applying is absorbed very slowly and hardly accumulates in the body. Bioavailability of ketoprofen – about 5%. After external application in a dose of 50-150 mg of the plasma concentration after 5-8 hours – 0.08-0.15 g / ml.
Pregnancy and breast-feeding
Use of the drug in the III trimester of pregnancy is contraindicated. Use of the drug in the I and II trimester is possible only after consultation with your doctor if the intended benefits to the mother outweighs the potential risk to the fetus. Use during lactation is not recommended.
Conditions of supply of pharmacies
Without recipe.
side effects
Local reactions: allergic dermatitis, eczema, skin redness, fotodermatit, bulezny dermatitis, rash, purpura.
Systemic reactions: urticaria, generalized skin rash, swelling, photosensitivity, stomatitis.
At occurrence of any side effects you must stop using the product and seek medical advice.
special instructions
The preparation should be applied only to undamaged skin, avoiding contact with open wounds, the eyes and mucous membranes. After application of the preparation should wash their hands. Do not use with occlusive dressings.
Before use the gel in patients with impaired liver function and / or renal, gastro-intestinal diseases in history, asthma, heart failure-accuracy, it is necessary to consult with a physician.
At occurrence of any side effects you must stop using the product and seek medical advice.
Gel for external application Ketoprofen may be used in combination with other drug ketoprofen dosage forms (capsules, tablets, suppositories). The overall daily dose regardless of dosage form should not exceed 200 mg.
When the skin reactions, including that developed in a joint application with oktokrilensoderzhaschimi drugs should discontinue treatment immediately.
To reduce the risk of photosensitivity is recommended to protect the gel-treated areas of the skin clothing from exposure to ultraviolet radiation on the pro-during the entire treatment period and 2 weeks after cessation of use.
Storage conditions
In the dark place at a temperature not higher than 25 C. Do not freeze. Keep out of the reach of children.
Dosing and Administration
Outwardly.
Adults and children 12 years of age with a small amount of gel applied (3-5 cm), 2-3 times a day with a thin layer, followed by a long and careful rubbing into inflamed or painful areas of the body.
Children from 6 to 12 years are applied no more than 1-2 cm of the drug is not more than 2 times per day.
The duration of treatment should not exceed 14 days without consulting a doctor.
It can be used in phonophoresis.
Information
Appearance may differ from that depicted in the picture. There are contraindications. You need to read the manual or consult with a specialist

Additional information

Weight0.100 kg
Manufacturer

SYNTHESIS

There are no reviews yet.

Add your review